MAUDE Adverse Event Report: CAREFUSION MAXGUARD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MAXGUARD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number ME1224
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sets were received as an unexpected return with an unknown issue although the customer stated they have samples that are leaking from previous complaints.Testing observed a leak at the engagement between each set's tubing and 4-way parallel connector components.Further inspection under magnification noted no issues with any of the tubing depths within the parallel connector.The root cause was identified as a sink condition in the parallel connector component (supplier issue).
 
Event or Problem Description
The set was received as an unexpected return with an unknown issue.Although the customer stated ; "we have samples to send that are leaking from a previous complaints it is unknown what the product failure is on the unexpected set.

Brand Name
MAXGUARD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8836544
Report Number9616066-2019-02096
Device Sequence Number14145480
Product Code FPA
UDI-Device Identifier10885403236112
UDI-Public10885403236112
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME1224
Device Catalogue NumberME1224
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1